# SDR SIMA20131017006

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 28,638 hours, 26,290 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Part number: PR18
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O'S COCKPIT FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT BULB IAW CMM 33-50-16.  OPS TESTED GOOD, NO FURTHER DEFECT NOTED.
